# SDR YENA201805120440

- Difficulty date: May 12, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 62,974 hours, 22,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R2 PAX DOOR SILL FR66-68 STR 23R SHAPE SILL HAS 3 EA. REMOVED CORROSION VERIFIED BEYOND LIMITS R2 SHAPE (LOWER CORNER ) SILL FR67 +18" IAW SRM 53-41-79-283-001. REMOVED AND REPLACED IAW SRM 53-41-79 FIG002.
